What Medicine Do You Think Can Heal?
HealthReplies.com, I am thin and want to be a little fat when I take the plump medicine, the reaction is how come my legs and thighs burst, how do I treat it
Good afternoon, thank you for asking at HealthReplies.com. The cracked complaint you mention is a symptom that often occurs in dry skin conditions. Among the possible causes are:
Side effects of the drug Too often bathing in a day Too long exposure to sunlight Hormonal disorders Lack of fluids or dehydration Bathing with hot water
Which is actually rarely associated with the use of fattening drugs. Therefore, our suggestion is that you check your complaint with a dermatologist and genitalia doctor to further explore the causes of your current condition. Your doctor will likely focus on a physical examination by looking directly at your skin to determine whether it is dry skin or not.
Meanwhile, to fatten your body, it would be better for you to do it naturally, namely by exercising regularly, increasing your food intake, especially foods rich in carbohydrates and protein such as rice, potatoes, milk, cheese, beef, broccoli, eggs, corn, and seafood, also comes with avoiding stress and cigarette smoke, and taking regular breaks. So, hopefully it answers your question.
dr. Amadeo D. Basfiansa